# SDR CA140224007

- Difficulty date: February 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONTACT WAS LOST APPROXIMATELY 30 MIN, INTO A FLIGHT.  THE WRECKAGE WAS LOCATED THE NEXT MORNING AT AN ELEVATION OF 7000.  RECOVERY EFFORTS IN PROCESS, NO SURVIVORS WERE FOUND.  SEVERE WEATHER CONDITIONS WERE REPORTED AT THE TIME OF THE ACCIDENT.
